# SDR 2024FA0000965

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: General aviation
- Aircraft: N19629
- Make and model: Cessna 172L
- Aircraft serial: 606232
- Aircraft time: 14,840 hours
- Engine: Lyc O320E2D
- Engine time: 870 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 05232315
- Condition: Broken
- Location: Zone 500
- Part time: 14,840 hours
- Component: Rib, Cessna
- Component part number: 052323113
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

BRACKET THAT HOLDS LOWER WING SKIN BY INBOARD FLAP TRACK RIB  BROKE AND WEDGED INTO FLAP TRACK ROLLER CAUSING FLAPS NOT TO RETRACT
